# SDR SWAA2021042361540

- Difficulty date: April 4, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 33,075 hours, 19,954 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PNL 140BF DAMAGED / FABRICATD NEW ACB FLOOR PANEL 140BF FROM 090 CONOLITE; LOT # 1454533-1 PER AMM 25-52-01-201-801 AND DWG 453A2610
